MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ENGLISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ENGLISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-55
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A getinge field service engineer (fse) inspected the unit and evaluated the video board and associated signal cables connected to the monitor.The fse cleaned the connectors of the signal cables as well as the connections to the video receiver board.Following this maintenance, the screen flickering ceased, and normal display functionality was restored.It was noted that if the issue reoccurs, replacement of the video receiver pcb and the video receiver to lcd cablemay be required.The unit was confirmed to be operating normally.
 
Event or Problem Description
It was reported by customer during routine check that the cs100 intra aortic balloon pump (iabp) screen flickers when the device is turned on.No patient involved.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, ENGLISH, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key25197246
Report Number2249723-2026-0002692
Device Sequence Number15657610
Product Code DSP
UDI-Device Identifier10607567107295
UDI-Public(01)10607567107295
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-55
Device Catalogue Number0998-00-3013-55
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown